# SDR CALA2017102003689

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 100,870 hours, 15,808 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT RIGHT LAVATORY HAS BURNING ODOR, PEFORMED EC/RA 0500-01055.  PEFORMED DETAILED IN SPECTION AND OPERATIONAL CHECKS IAW ECRA. NO DEFECTS NOTED ON THE GROUND. OK TO CONTINUE SERVICE.
